Necessity of a Wiener type condition for boundary regularity of quasiminimizers and nonlinear elliptic equations
2009 (English)In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, ISSN 0944-2669 , Vol. 35, no 4, 481-496 p.Article in journal (Refereed) Published
We use variational methods to obtain a pointwise estimate near a boundary point for quasisubminimizers of the p-energy integral and other integral functionals in doubling metric measure spaces admitting a p-Poincar, inequality. It implies a Wiener type condition necessary for boundary regularity for p-harmonic functions on metric spaces, as well as for (quasi)minimizers of various integral functionals and solutions of nonlinear elliptic equations on R (n) .
Place, publisher, year, edition, pages
2009. Vol. 35, no 4, 481-496 p.
IdentifiersURN: urn:nbn:se:liu:diva-18036DOI: 10.1007/s00526-008-0216-zOAI: oai:DiVA.org:liu-18036DiVA: diva2:214285